RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1971, Volume 35, Issue 4, Pages 738–753 (Mi izv2049)  

This article is cited in 11 scientific papers (total in 11 papers)

Affine surfaces which are quasihomogeneous with respect to an algebraic group

M. Kh. Gizatullin


Abstract: In this paper we give a classification of affine surfaces which are quasihomogeneous with respect to an algebraic group. In particular, we also obtain a classification of affine surfaces which are homogeneous with respect to an algebraic group.

Full text: PDF file (1735 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1971, 5:4, 754–769

Bibliographic databases:

UDC: 513.62
MSC: 14J25, 14M15, 14J10
Received: 20.10.1970

Citation: M. Kh. Gizatullin, “Affine surfaces which are quasihomogeneous with respect to an algebraic group”, Izv. Akad. Nauk SSSR Ser. Mat., 35:4 (1971), 738–753; Math. USSR-Izv., 5:4 (1971), 754–769

Citation in format AMSBIB
\Bibitem{Giz71}
\by M.~Kh.~Gizatullin
\paper Affine surfaces which are quasihomogeneous with respect to an algebraic group
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1971
\vol 35
\issue 4
\pages 738--753
\mathnet{http://mi.mathnet.ru/izv2049}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=286796}
\zmath{https://zbmath.org/?q=an:0218.14019}
\transl
\jour Math. USSR-Izv.
\yr 1971
\vol 5
\issue 4
\pages 754--769
\crossref{https://doi.org/10.1070/IM1971v005n04ABEH001113}


Linking options:
  • http://mi.mathnet.ru/eng/izv2049
  • http://mi.mathnet.ru/eng/izv/v35/i4/p738

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Kh. Gizatullin, “Quasihomogeneous affine surfaces”, Math. USSR-Izv., 5:5 (1971), 1057–1081  mathnet  crossref  mathscinet  zmath
    2. V. L. Popov, “Quasihomogeneous affine algebraic varieties of the group $SL(2)$”, Math. USSR-Izv., 7:4 (1973), 793–831  mathnet  crossref  mathscinet  zmath
    3. V. L. Popov, “Classification of affine algebraic surfaces that are quasihomogeneous with respect to an algebraic group”, Math. USSR-Izv., 7:5 (1973), 1039–1056  mathnet  crossref  mathscinet  zmath
    4. M. Kh. Gizatullin, V. I. Danilov, “Automorphisms of affine surfaces. I”, Math. USSR-Izv., 9:3 (1975), 493–534  mathnet  crossref  mathscinet  zmath
    5. V. L. Popov, “Classification of three-dimensional affine algebraic varieties that are quasi-homogeneous with respect to an algebraic group”, Math. USSR-Izv., 9:3 (1975), 535–576  mathnet  crossref  mathscinet  zmath
    6. M. Kh. Gizatullin, V. I. Danilov, “Automorphisms of affine surfaces. II”, Math. USSR-Izv., 11:1 (1977), 51–98  mathnet  crossref  mathscinet  zmath
    7. Flenner H., Zaidenberg M., “On the uniqueness of C*-actions on affine surfaces”, Affine Algebraic Geometry, Contemporary Mathematics Series, 369, 2005, 97–111  crossref  isi
    8. Kaliman Sh., “Actions of C* and C+ on affine algebraic varieties”, Algebraic Geometry, Proceedings of Symposia in Pure Mathematics, 80, no. 1- 2, 2009, 629–654  isi
    9. Yu. M. Polyakova, “A family of categories of log terminal pairs and automorphisms of surfaces”, Izv. Math., 74:3 (2010), 541–593  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    10. I. V. Arzhantsev, M. G. Zaidenberg, K. G. Kuyumzhiyan, “Flag varieties, toric varieties, and suspensions: Three instances of infinite transitivity”, Sb. Math., 203:7 (2012), 923–949  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    11. Kovalenko S. Perepechko A. Zaidenberg M., “On Automorphism Groups of Affine Surfaces”, Algebraic Varieties and Automorphism Groups, Advanced Studies in Pure Mathematics, 75, ed. Masuda K. Kishimoto T. Kojima H. Miyanishi M. Zaidenberg M., Math Soc Japan, 2017, 207–286  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:199
    Full text:74
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019